# SDR GLBA2002149

- Difficulty date: September 18, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 13,462 hours, 17,889 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Part serial: 1558
- Condition: Failed
- Location: Cockpit
- Part time: 1,512 hours, 1,435 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NR 1 EHSI HDG RED FLAG, R&R NR 1 DIRECTIONAL GYRO.
